# SDR SWAA2023041916330

- Difficulty date: March 14, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTION RIB HAS ELONGATED HOLES AT SHELF PANEL ATTACH POINT.<[01] REMOVED DAMAGE FROM FIXED UPPER RIB PER SRM 57-51-02-2R-1.[05] FABRICATED AND LOCATED REPAIR PARTS PER SRM 57-51-02-2R-4 TABLE 102; ITEMS 1 THRU 4 AND VENDOR PO# P6895661 AND P6895665.;[06] FABRICATED AND LOCATED REPAIR PARTS PER SRM 57-51-02-2R-4 TABLE 102; ITEMS 1 THRU 4; SRM 57-51-02-2R-1 AND VENDOR PO# P6895661 AND P6895665.;[07] VERIFIED C/A # 6 : RICHARD BLACKBURN (TECHNICIAN); 30-MAR-2023 01:40 UTC FABRICATED AND LOCATED REPAIR PARTS PER SRM 57-51-02-2R-4 TABLE 102; ITEMS 1 THRU 4; SRM 57-51-02-2R-1 AND VENDOR PO# P6895661 AND P6895665.;10] ACCOMPLISHED R/H WING DEFLECTION RIB AND UPPER SUPPORT BEAM REPAIR PER SRM 57-51-02-2R-1; SRM 57-51-02-2R-4; AND EA 23-157-01051-WIP1.;[11] RII: INSPECTED WORK PERFORMED. 10. RICHARD BLACKBURN (TECHNICIAN); 31-MAR-2023 05:48 UTC ACCOMPLISHED R/H WING DEFLECTION RIB AND UPPER SUPPORT BEAM REPAIR PER SRM 57-51-02-2R-1; SRM 57-51-02-2R-4; AND EA 23-157-01051-WIP1.;[12] ADDED TOOLING;[13] REPAIRED IAW SRM 57-51-02-2R-1 AND SRM 57-51-02-2R-4. SEE ATTACHED CORRECTIVE ACTIONS/STEPS FOR INDIVIDUAL SIGN OFFS.;[14] COMPLIED WITH INSPECTION; REPAIRED IAW SRM 57-51-02-2R-1 AND SRM 57-51-02-2R-4. SEE ATTACHED CORRECTIVE ACTIONS/STEPS FOR INDIVIDUAL SIGN OFFS.
